# SDR SWAA002315

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,476 hours, 47,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT STOP FITTING ABOVE AND BELOW DOOR CENTERLINE.  REPAIRED DOOR PER TI-152-003.
